# SDR SWAA2022031066857

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.250 INCH 2022-55701 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[02] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STA 184.70 TO STAB STA 203.10 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11.THIS REPAIR IS CATEGORY B;INSPECTION REQUIREMENTS GIVEN IN B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 5 TABLE 204 .SEE INDIVIDUAL SING-OFF BELOW;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STA 184.70 TO STAB STA 203.10 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11.THIS REPAIR IS CATEGORY B;INSPECTION REQUIREMENTS GIVEN IN B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 5 TABLE 204 .SEE INDIVIDUAL SING-OFF BELOW RII
